I've been addicted to pain pills for about 11 yrs. off and on. Lately, after I take them I get what I can only describe as stomach spasms. My stomach squeezes and lets up over and over again. Does this happen to anyone else or does anyone know what this may be?
19 Oct 2010
I got the same thing a while ago and had to go to a specialist because the narcotics had started eating at my stomach lining so I have had to take it real easy with them and I was given Levsin SL for the spasms and a medicine to fix my stomach lining that I will be on for the rest of my life called Protonix. Sounds like you may be running into the same issues, I would suggest seeing a Gastroenterologist and checking on it and you can mention these drugs if you like they are expensive but well worth it. Sounds like you need a good pain doctor as well to manage the narcotics so good luck and hope this has helped out some. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi my daughter has stomach pain after taking naproxen for painfull knees, she also takes omeprozole?
... for a stomach condition (stomach pains after eating) still waiting for hospital appointment for her stomach problems
1 answer • 13 Mar 2013
for chronic bronchitis? a hard, painful cough that causes muscle pains, ear pain, headaches. feels like evrything is insid emy stomach but must be ...
7 answers • 21 Jun 2013
Had epideral with cortizone injections to lower back on 4-1-2015. I have been having really bad spasms in my stomach and right side and random spasms ...
0 answers • 12 Apr 2015
... labor pain. I have been to specialists, chiropractors and then reread the contraindications and side effects of Osphena. Pelvic spasms are ...
0 answers • 22 Sep 2015
It was white, round, and tiny. I used to get stress-related pain in my stomach. I could take this pill at the first sign of pain and it was able to ...
2 answers • 2 Oct 2015